# SDR SIMA0421

- Difficulty date: February 11, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N335AE
- Make and model: Saab 340B
- Aircraft serial: 340B335
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 17164
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAN - FLT 9731 - CREW REPORTED SEVERAL CABIN EMERGENCY LIGHTS ARE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED TWO EMERGENCY LIGHT POWER SUPPLY UNITS (S/N 17164 AND 19879) IAW SAAB MM.  OPS HECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
